Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Child having low appetite, low concentration. Advice medication

User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 1846 Questions
Hello doctor
My daughter is 7 year old and she has very low appetite so what should I give her to increase her appetite. Can I give her liv52? She hates to eat but is active most of the times. Also what should be done to increase her concentration

Posted Mon, 29 Apr 2013 in Child Health
Answered by Dr. Y V Siva Sankara Murty 52 minutes later

Thanks for writing to health care magic.

What is the weight of your daughter.

What is the height?

The weight and height will give me a clue if your daughter is growing up normally and having enough calories that are required for her.
So please reply with the height and weight so that we can discuss regarding her nutrition.

There is no simple medicine to improve the concentration.

Children in this age group have very little concentration and it is normal for them to get distracted easily.

Please reply with your child's height and weight so that we can discuss what we can do regarding her nutrition.

Waiting for your reply.

Dr Y V Siva Sankara Murty,
Associate Professor
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor